# SDR 95ZZZX4038

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: 369A10045
- Condition: Broken
- Location: M/R Hub
- Part time: 3,818 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST-FLIGHT, FOUND M/R BLADE PIN BROKEN AT THE END WHERE THE THREADS STOP.  THIS IS THE SAME SERIAL NUMBERED PREFIX OF 2 OTHER BROKEN BLADE PINS IN THE LAST 12 MONTHS.
